# SDR IPXA2017031615226

- Difficulty date: February 22, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  SKIN HAS CORROSION ABOVE STRINGER 15.  REPAIRED SKIN IAW EA 011-5730-01-A6706, REV I/R AND EO MD11-5730-63614-A.
